MathSciNet Relay Station
MathSciNet bibliographic data
MR279818 (43 #5539) 57.05
Lacher, R. C. Cellularity criteria for maps. Michigan Math. J. 17 1970 385–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement